# SDR HEEA0010856

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6123A
- Make and model: Hughes 269C
- Aircraft serial: S1523
- System (JASC): 6300 · Main Rotor Drive System
- Part: Shaft
- Part number: 269A5305109
- Condition: Corroded
- Location: M/R Drive
- Part time: 1,807 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DRIVESHAFT.
